# SDR DALA2024041604480

- Difficulty date: April 4, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 74,627 hours, 29,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 967-986
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT ENTRY DOOR LOWER SILL WEB STA 967-986 LBL 48 WL 208. REMOVED AND REPLACED, NEW LOWER SILL STA 967-986 LBL 48 WL 208 INSTALLED IAW B737 SRM 51-40-02-0G AND BOEING DWG 147A8501.
